Refinements of Bounds for Neuman Means
Yu-Ming Chu and
Wei-Mao Qian
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We present the sharp bounds for the Neuman means , , and in terms of the arithmetic, harmonic, and contraharmonic means. Our results are the refinements or improvements of the results given by Neuman.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/354132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/354132.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:354132
DOI: 10.1155/2014/354132
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().